×

zbMATH — the first resource for mathematics

Deformations of Lie subgroups and the variation of isotropy subgroups. (English) Zbl 0242.22020

MSC:
22E99 Lie groups
32C05 Real-analytic manifolds, real-analytic spaces
57S20 Noncompact Lie groups of transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artin, M., On the solution of analytic equations.Invent. Math., 5 (1968), 277–291. · Zbl 0172.05301 · doi:10.1007/BF01389777
[2] Borel, A.,Linear algebraic groups. W. A. Benjamin, New York, 1969. · Zbl 0206.49801
[3] Bourbaki, N.,Groupes et algèbres de Lie, Chap. I, Algèbres de Lie. Hermann, Paris, 1960. · Zbl 0199.35203
[4] Chevalley, C.,Théorie des groupes de Lie, Tome II, Groupes algébriques. Hermann, Paris, 1951. · Zbl 0054.01303
[5] –,Théorie des groupes de Lie, Tome III, Théorèmes généraux sur les algèbres de Lie. Hermann, Paris, 1955.
[6] Douady, A. andLazard, M., Espaces fibrés en algèbres de Lie et en groupes.Invent. Math. 1 (1966), 133–151. · Zbl 0144.01804 · doi:10.1007/BF01389725
[7] Glimm, J., Locally compact transformation groups.Trans. Amer. Math. Soc., 101 (1961), 124–138. · Zbl 0119.10802 · doi:10.1090/S0002-9947-1961-0136681-X
[8] Gunning, R. andRossi, H.,Analytic functions of several complex variables. Prentice Hall, Englewood Cliffs, N.J., 1965. · Zbl 0141.08601
[9] Helgason, S.,Differential geometry and symmetric spaces. Academic Press, New York, 1962. · Zbl 0111.18101
[10] Hochschild, G. andMostow, G. D., Representations and representative functions of Lie groups.Ann. of Math. (2), 66 (1957), 495–542. · Zbl 0080.25101 · doi:10.2307/1969906
[11] –, Representations and representative functions of Lie groups, III.Ann. of Math. (2), 70 (1959), 85–100. · Zbl 0111.03201 · doi:10.2307/1969893
[12] –, Holomorphic cohomology of complex analytic linear groups.Nagoya Math. J., 27 (1966), 531–542. · Zbl 0144.26701
[13] Jacobson, N.,Lie algebras. Interscience, New York, 1962. · Zbl 0121.27504
[14] Kodaira, K., A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds.Ann. of Math. (2), 75 (1962), 146–162. · Zbl 0112.38404
[15] Kostant, B., Lie group representations on polynomial rings.Amer. J. Math., 85 (1963), 327–404. · Zbl 0124.26802 · doi:10.2307/2373130
[16] Mostow, G. D., Equivariant embeddings in euclidean space.Ann. of Math. (2), 65 (1957), 432–446. · Zbl 0080.16701 · doi:10.2307/1970055
[17] Richardson, R., A rigidity theorem for subalgebras of Lie and associative algebras.Ill. J. Math., 11 (1967), 92–110. · Zbl 0147.28202
[18] Richardson, R., On the variation of isotropy subalgebras,Proceedings of the Conference on Transformation Groups. Springer, 1968, 429–440. · Zbl 0167.50201
[19] –, Deformations of subalgebras of Lie algebras.J. Differential Geometry 3 (1969), 289–309. · Zbl 0215.38603
[20] –, Deformations of Lie subgroups.Bull. Amer. Math. Soc., 77 (1971), 92–96. · Zbl 0227.22012 · doi:10.1090/S0002-9904-1971-12615-0
[21] Rosenlicht, M., A remark on quotient spaces.An. Acad. Brasil. Ci., 35 (1963), 487–489. · Zbl 0123.13804
[22] Serre, J.-P.,Lie groups and Lie algebras. W. A. Benjamin, New York, 1965. · Zbl 0132.27803
[23] Smale, S., Differential dynamical systems.Bull. Amer. Math. Soc., 73 (1967), 747–817. · Zbl 0202.55202 · doi:10.1090/S0002-9904-1967-11798-1
[24] Weil, A., Remarks on the cohomology of groups.Ann. of Math. (2), 80 (1964), 149–157. · Zbl 0192.12802 · doi:10.2307/1970495
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.